Jump to content

Photo

Another Roaccutane Topic, I'm Sorry


1 reply to this topic

#1 Shinji Ikari

Shinji Ikari

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 15-July 14

Posted 15 July 2014 - 08:02 PM

Hey, I'm new here, and I just need some closure for my specific issue. I've read what other people have experienced, but I don't know if it applies as much to me, so I thought I'd write my own.

 

Anyway, I'm on my third month, nearing my fourth final month of 80mg a day of Roaccutane pills, and.. I just don't feel like they're working, or that they're going to work, especially this late into my treatment.

Is this normal? Should I expect good things very soon?

 

I also feel like it's done nothing but made things somewhat worse, if anything. My lips are red raw, I have awful chellitis, my skin is always so dry.. I just feel like a diseased freak.

Thanks, guys.



#2 Harry1993

Harry1993

    Junior Member

  • Members
  • Posts & Likes
    Posts: 94
    Likes: 18
About Me
  • Gender:Male
  • Location:England, UK.
  • Joined: 30-March 14

Posted 17 July 2014 - 08:17 PM

Some people don't see dramatic results till their 4th/5th month, it's probably just a case of waiting. 




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users